# SDR AALA20120822008

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 66,056 hours, 28,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CUSP UNDER G-1 GALLEY HAS CORROSION AT DRAIN.  INSTALLED REPAIR DOUBLER FROM RIGHT BUTTLINES 39.5 TO 52 AND STATIONS 149 TO 160 PER AARD 53-20-00-16.
